MAUDE Adverse Event Report: BALLARD TURBO CS ADULT, 14 FR, T-PIECE; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

BALLARD TURBO CS ADULT, 14 FR, T-PIECE; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 2270135
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 19-nov-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint comp (b)(4).
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced five different incidences, which were associated with separate units, involving five different events.This is the first of five reports.Refer to 8030647-2020-00093 for the second event.Refer to 8030647-2020-00094 for the third event.Refer to 8030647-2020-00095 for the fourth event.Refer to 8030647-2020-00096 for the fifth event.It was reported the closed suction catheter was popping off the trach during use and popped off during use on a covid-19 patient.There was no reported injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30059295, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 04-jan-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).

Brand Name
BALLARD TURBO CS ADULT, 14 FR, T-PIECE
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
MDR Report Key10870668
Report Number8030647-2020-00092
Device Sequence Number11478843
Product Code BSY
UDI-Device Identifier00609038947013
UDI-Public00609038947013
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number2270135
Device Catalogue NumberN/A
Device Lot Number30059295
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date01/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1